PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Pure and Applied Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



Performances Of Estimators Of Linear Models With Autocorrelated Error Terms When The Independent Variable Is Autoregressive

JC Nwabueze

Abstract


The performances of five estimators of linear models with Autocorrelated error terms are compared when the independent variable is autoregressive. The results reveal that the properties of the estimators when the sample size is finite is quite similar to the properties of the estimators when the sample size is infinite although much also depends on the error terms and the individual coefficient being estimated.
KEY WORDS: Autocorrelated, Error terms, Independent variable, model.
Global Journal of Pure and Applied Sciences Vol.11(1) 2005: 131-135



http://dx.doi.org/10.4314/gjpas.v11i1.16472
AJOL African Journals Online